# SDR AALA202405131038

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,065 hours, 151,010 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 511,401 hours, 505,310 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FLIGHT LEVEL 340 CAPTAIN WINDSHIELD CRACKED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT BNA. REPLACED CAPTAINS WINDSHIELD. PER J/C 08L21056003.
